# SDR 2004UALA00916

- Difficulty date: October 6, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 39,703 hours, 14,542 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1420 ABOVE STR 26L FRAME DENTED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED PIECE.  FABRICATED AND INSTALLED SPLICE REPAIR.
